# SDR FDEA2018102973032

- Difficulty date: October 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 81,750 hours, 19,829 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4059001908
- Part serial: 07031173
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNSUCCESFUL AUTOLAND 36L MEMPHIS WIND 240/4, AUTOPILOT FLARE AT 40 FT AGL, AUTOPILOT AGGESSIVELY  PITCHED OVER AT 15 FT AGL CAUSING A HARD LANDING, BOUNCE X 2, PORPOSE X 2 AND POSSIBLE NOSE WHEEL FIRST CONTACT WITH RUNWAY, DURING G0-AROUND. R/R NR 1 FCC REF MM 22 01 03 4 MAINT HISTORY ERASED, NAV DATABASE CURRENT. STILL  NEEDS  RTS   NO  RTS  PERFORMED OTHER  MAINT ON A/C.
